# SDR DHL2004754012

- Difficulty date: May 13, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Aircraft time: 59,633 hours, 29,454 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Actuator
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, NR 4 SLAT WS 405 INTERIOR RIBS AT ACTUATOR ATTACH INBOARD & OUTBOARD CRACKED RIBS.  REMOVED NR 4 L/E SLAT IAW B727 M/M 27-81-11.  REMOVED DAMAGE RIBS FROM NR 4 SLAT WS 405 INBOARD & OUTBOARD RIBS AT ACTUATOR ATTACH POINT IAW B727 SRM 51-30-2, LOCATED AND DRILLED NEW RIBS INBOARD & OUTBOARD NR 4 SLAT WS 405 P/N 65-17276-9, PO 4175400 AND 65-17276-11, PO 4175400 IAW B727 SRM 51-30-5.  TREATED, PRIMED AREA WHERE RIBS ARE TO BE REPLACED IAW B727 SRM 51-10-2.  INSTALLED NEW RIBS IAW B727 SRM 51-30-2.
